# SDR NWAA074166307

- Difficulty date: December 4, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION THE UNDERSIDE OF OUTBOARD FLANGE OF BULK CARGO LOWER MAIN SILL CHORD AT BS 1990.  REPAIRED PER EA 63-211345.
